Asasantin Pruritus Side Effect Reports
The following Asasantin Pruritus side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pruritus, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Pruritus, Rash Papular, Vasculitis, Toxic Epidermal Necrolysis|
This Pruritus side effect was reported by a health professional from DENMARK. A 58-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantin Sr (dipyridamole) (dosage: NA), which was started on Oct 24, 2010. Concurrently used drugs:
|Pruritus, Rash Maculo-papular|
This Pruritus Asasantin Sr (capsule, Long Acting) side effect was reported by a physician from AUSTRALIA on Jan 29, 2007. A male , 74 years of age, was diagnosed with
Asasantin Pruritus Causes and Reviews
Itching is skin tingling or irritation that makes you want to scratch the itchy area. It's a symptom of many health conditions. Common causes are
- Allergic reactions
- Dry skin
- Insect bites and stings
- Irritating chemicals
- Parasites such as pinworms, scabies, head and body lice
- Reactions to medicines
To soothe itchy skin, you can try cold compresses, lotions and lukewarm baths. Avoid scratching, wearing irritating fabrics and high heat and humidity. Most itching is not serious. However, if you itch all over, have hives that keep coming back or have itching without an apparent cause, you might require medical attention.
Asasantin Pruritus Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|